# SDR SWAA2021062906412

- Difficulty date: August 5, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 26,819 hours, 11,842 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727j-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA. 727J TO 787; CORROSION AROUND NUTPLATES HOLES; RT TRANSITION ANGLE / REPLACED TRANSITION ANGLE PER SRM 51-40-02.SEE INDIVIDUAL SIGNOFFS FOR ALL WORK ACCOMPLISHED.SA-M 326 ATTACHED (A1164758)
